JOURNAL ARTICLE

Cephalosporin-induced linear IgA dermatosis in a child: case report and literature review

S Sarikaya Solak, S Ficicioglu
Dermatologic Therapy 2019 April 12, : e12927
30977941
Linear IgA dermatosis (LAD) is a rare, subepidermal blistering disease with mucocutaneous involvement. It may be idiopathic or drug induced. We describe a 4-year-old girl who presented with a vesiculobullous eruption after she had been treated with cefixime for urinary tract infection. A diagnosis of drug-induced LAD was made based on clinical, histopathological and immunofluorescence findings. Naranjo adverse drug reaction algorithm was used to assess imputability resulting with a "probable" association. In literature cephalosporin antibiotics are rarely reported in association with LAD. To our knowledge, this is the first case of a cefixime induced LAD among adults and children. This article is protected by copyright. All rights reserved.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
30977941
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"